Alert archive / New Jersey / River Flood Warnings in 2010

River Flood Warning 85, NWS Philadelphia/Mount Holly

October 1, 2010Morris County, New Jersey

NWS Philadelphia/Mount Holly issued this river flood warning at Oct 1, 2010, 3:05 PM EDT for Morris County, New Jersey. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Oct 1, 2010, 3:05 PM EDT (19:05 UTC)
Expired
Oct 2, 2010, 1:53 AM EDT
In force
11 hr
Issued by
NWS Philadelphia/Mount Holly
Flood severity
Minor

County Morris County, NJ

The radar

The Philadelphia radar (KDIX), 102 km from the middle of the area, began a volume at 19:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The text

As transmitted, in the capitals the NWS used until 2016.

472 
WGUS41 KPHI 011905
FLWPHI
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MT HOLLY, NEW JERSEY
305 PM EDT FRI OCT 1 2010

...THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN NEW JERSEY... 

  ROCKAWAY RIVER AT BOONTON ABOVE THE RESERVOIR AFFECTING MORRIS COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...DO NOT ATTEMPT TO DRIVE THROUGH FLOODED AREAS. THE 
WATER MAY BE DEEPER THAN YOU THINK.

&&

NJC027-020105-
/O.NEW.KPHI.FL.W.0085.101001T1905Z-101002T0200Z/
/BNTN4.1.ER.101001T1803Z.101001T1845Z.101001T2000Z.NO/
305 PM EDT FRI OCT 1 2010

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A 

* FLOOD WARNING FOR 
  THE ROCKAWAY RIVER AT BOONTON ABOVE THE RESERVOIR.
* UNTIL THIS EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  2:45 PM FRIDAY THE STAGE WAS 5.1 FEET. 
* FLOOD STAGE IS 5.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  LATE THIS AFTERNOON.


$$

                   FLD      OBSERVED          FORECAST
 LOCATION          STG    STG  DAY TIME       CREST

ROCKAWAY RIVER
  BOONTON ABOVE T  5.0    5.08  FRI 3 PM     5.0  FRI 4 PM 

&&
3 follow-up statements
297 
WGUS81 KPHI 020031
FLSPHI
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE MT HOLLY, NEW JERSEY
831 PM EDT FRI OCT 1 2010

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NEW JERSEY...
 
  ROCKAWAY RIVER AT BOONTON ABOVE THE RESERVOIR AFFECTING MORRIS COUNTY 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...DO NOT ATTEMPT TO DRIVE THROUGH FLOODED AREAS. THE 
WATER MAY BE DEEPER THAN YOU THINK.

&&

NJC027-020900-
/O.EXT.KPHI.FL.W.0085.000000T0000Z-101002T0900Z/
/BNTN4.1.ER.101001T1803Z.101001T2300Z.101002T0300Z.NO/
831 PM EDT FRI OCT 1 2010

THE FLOOD WARNING CONTINUES FOR
  THE ROCKAWAY RIVER AT BOONTON ABOVE THE RESERVOIR.
* AT  8:15 PM FRIDAY THE STAGE WAS 5.3 FEET. 
* FLOOD STAGE IS 5.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  SATURDAY MORNING.


$$

                   FLD      OBSERVED          FORECAST
 LOCATION          STG    STG  DAY TIME       CREST

ROCKAWAY RIVER
  BOONTON ABOVE T  5.0    5.29  FRI 8 PM     CRESTED AND SLOWLY FALLING

&&
229 
WGUS81 KPHI 020128
FLSPHI
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE MT HOLLY, NEW JERSEY
928 PM EDT FRI OCT 1 2010

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NEW JERSEY...
 
  ROCKAWAY RIVER AT BOONTON ABOVE THE RESERVOIR AFFECTING MORRIS COUNTY 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...DO NOT ATTEMPT TO DRIVE THROUGH FLOODED AREAS. THE 
WATER MAY BE DEEPER THAN YOU THINK.

&&

NJC027-021128-
/O.EXT.KPHI.FL.W.0085.000000T0000Z-101002T1300Z/
/BNTN4.1.ER.101001T1803Z.101001T2300Z.101002T0700Z.NO/
928 PM EDT FRI OCT 1 2010

THE FLOOD WARNING CONTINUES FOR
  THE ROCKAWAY RIVER AT BOONTON ABOVE THE RESERVOIR.
* AT  9:15 PM FRIDAY THE STAGE WAS 5.2 FEET. 
* FLOOD STAGE IS 5.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  EARLY SATURDAY MORNING.


$$

                   FLD      OBSERVED          FORECAST
 LOCATION          STG    STG  DAY TIME       CREST

ROCKAWAY RIVER
  BOONTON ABOVE T  5.0    5.24  FRI 9 PM     CRESTED AND SLOWLY FALLING

&&
812 
WGUS81 KPHI 020553
FLSPHI
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
153 AM EDT SAT OCT 2 2010

...THE FLOOD WARNING IS CANCELLED FOR THE ROCKAWAY RIVER AT 
BOONTON ABOVE THE RESERVOIR...

&&

NJC027-020623-
/O.CAN.KPHI.FL.W.0085.000000T0000Z-101002T1300Z/
/BNTN4.1.ER.101001T1803Z.101001T2300Z.101002T0441Z.NO/
153 AM EDT SAT OCT 2 2010

THE FLOOD WARNING IS CANCELLED FOR
  THE ROCKAWAY RIVER AT BOONTON ABOVE THE RESERVOIR.
* AT 1:15 AM, THE STAGE WAS 4.9 FEET AND FALLING. 
* FLOOD STAGE IS 5.0 FEET. 

$$

                   FLD      OBSERVED          FORECAST
 LOCATION          STG    STG  DAY TIME       CREST

ROCKAWAY RIVER
  BOONTON ABOVE T  5.0    4.9  SAT 115 AM     CRESTED

&&

IOVINO

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this river flood warning went out at Oct 1, 11:24 AM EDT, 3 hours 41 minutes earlier.

Area forecast discussion, Oct 1, 11:24 AM EDT, 3 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1124 AM EDT FRI OCT 1 2010

.SYNOPSIS...
STRONG LOW PRESSURE WILL MOVE NORTHWARD THROUGH OUR AREA THIS
MORNING BUT RECEDE NORTHEASTWARD THIS AFTERNOON. A NORTHEAST FLOW
WILL DEVELOP BEHIND THIS LOW SATURDAY AND PERSIST AS HIGH PRESSURE
WILL LIKELY REMAIN NORTH AND WEST OF OUR AREA THROUGH EARLY NEXT
WEEK. PERIODIC LOW PRESSURE COULD BE A FEATURE OFF THE MID ATLANTIC
COAST MUCH OF NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
ALL MENACING RAIN HAD ENDED AROUND THE AREA, ALTHOUGH THERE WAS
SOME VERY MODEST BANDING WITH LOCALIZED MODERATE RAIN LIFTING
THROUGH FAR EASTERN PENNSYLVANIA AND NORTHERN AND CENTRAL NEW
JERSEY. THERE WAS PLENTY OF LIGHT RAIN/DRIZZLE AROUND EXCEPT FOR
SOUTHERN AND WESTERN LOCALES. THE CLOUDS WERE BEGINNING TO BREAK
OVER OUR FAR SOUTHWESTERN ZONES. MODELS SHOW ALL RAIN ENDING
BEFORE THE END OF THE DAY, AND MOST LOCATIONS SHOULD SEE SOME
SUNSHINE BEFORE DUSK.

WINDS MAY WELL GUST ABOVE 30 MPH FOR A TIME TODAY, BUT WE DO NOT
ANTICIPATE ADVISORY LEVEL WINDS. LOCALES SOUTH AND WEST MAY WELL
REACH FORECAST MAXIMUM TEMPERATURES, WHILE TEMPERATURES MAY
STRUGGLE TO CLIMB A LOT THE FURTHER ONE MOVES NORTHEAST THROUGH
THE FORECAST AREA.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH SUNDAY/...
QUIETER WEATHER AWAITS IN THE SHORT TERM. HOWEVER...THE HYDROLOGIC
IMPACTS OF THE RAIN FROM THURSDAY AND TODAY WILL EXTEND INTO THE
SHORT TERM PERIOD. THE STRONG LOW WILL BE MOVING ACROSS THE COASTAL
NEW ENGLAND AREA FRIDAY NIGHT.

UNFORTUNATELY MODEL GUIDANCE IS SHOWING THAT A PERSISTENT NORTHEAST
FLOW WILL DEVELOP OVER OUR AREA SATURDAY AND CONTINUE SUNDAY AS
HIGH PRESSURE SETTLES OVER THE WESTERN GREAT LAKES. HOWEVER...THE
ATMOSPHERE IN OUR REGION WILL BE DRIER AND MORE STABLE WITH LITTLE
IF ANY RAIN EXPECTED FRIDAY NIGHT INTO THE WEEKEND. TEMPERATURES
WILL BE A LITTLE COOL FOR THE PERIOD WITH HIGHS IN THE LOWER TO MID
60S FOR THE MOST PART...WITH LOWS IN THE MID 40S TO LOWER 50S.
TEMPERATURES WILL BE A LITTLE COOLER OVER THE SOUTHERN POCONOS.

&&

.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
WHILE THE MID RANGE MODELS ARE COMING INTO BETTER AGREEMENT WITH THE
OVERALL PATTERN FOR NEXT WEEK...THERE ARE SOME PLACEMENT DIFFERENCES
THAT MAKE ALL OF THE DIFFERENCE WITH REGARD TO SENSIBLE WEATHER.
BECAUSE OF THIS...THE PRECIPITATION FORECASTS FOR MONDAY NIGHT AND
BEYOND ARE BELOW NORMAL.

THE ECMWF AND THE 1200 UTC GFS ARE STILL HANDLING THE EVOLUTION OF
THE CLOSING SYSTEM ACROSS THE TENNESSEE VALLEY DIFFERENTLY...AS THE
ECMWF REMAINS SLOWER AND MORE CLOSED OFF...WHILE THE GFS IS BIT
MORE PROGRESSIVE EARLY NEXT WEEK. SINCE THE ECMWF HAS BEEN MORE
CONSISTENT WITH ITSELF FOR THE LAST FEW RUNS...THIS IS THE MODEL OF
CHOICE FOR THE BULK OF THE THE FORECAST THROUGH NEXT WEEK.

THIS SHOULD KEEP SURFACE DEVELOPMENT OFFSHORE SUNDAY NIGHT INTO
TUESDAY NIGHT...WITH SURFACE HIGH PRESSURE IN PLACE. THE AIR-MASS
WILL MODIFY WITH TIME...BUT THERE STILL SEEMS TO BE A SHOT AT SOME
FROST ACROSS THE SOUTHERN POCONOS AND NORTHWEST NEW JERSEY SUNDAY
NIGHT.

THE SURFACE HIGH MOVES EAST TUESDAY INTO WEDNESDAY...AS THE LOW
LEVEL BAROCLINIC ZONE REMAINS JUST OFFSHORE...EAST OF THE CLOSED MID
LEVEL SYSTEM. OVERALL...TEMPERATURES SHOULD REMAIN NEAR OR JUST
BELOW NORMAL INTO WEDNESDAY.

AS MENTIONED EARLIER...THE POSITION OF THE CLOSED MID LEVEL
SYSTEM WILL BE THE KEY TO THE PRECIPITATION FORECAST. RIGHT NOW...IT
WOULD APPEAR AS THOUGH THE BEST CHANCE OF RAIN WOULD BE WITH THE
SURFACE WAVE WEDNESDAY NIGHT AND THURSDAY.

&&

.AVIATION /15Z FRIDAY THROUGH TUESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

CURRENT...998MB SFC LOW AT 4AM EDT JUST N OF CAPE MAY WITH
SYNOPTIC SCALE FINE LINE COOL FRONT PASSING THRU E NJ. THREAT FOR
SVR WITH THE FINE LINE ENDS WITH WSHIFT TO GUSTY NW.

AFTER 11Z...LEFTOVER MORNING IFR AND MVFR CONDS IN WAKE OF DEPARTING
LOW WILL BECOME VFR CIGS NEAR 4000 FT BY NOON. NW WIND 25-35 KT
DURING THE DAY.

TONIGHT...VFR CLEAR.

OUTLOOK...
SATURDAY...VFR. SCT TO BKN AT 4000 FT IN THE AFTN..DIURNAL DRIVEN.

SUNDAY...VFR WITH DIURNAL CIGS 3000-4000 DEVELOPING MIDDAY.

NEXT MONDAY/TUESDAY...THERE IS UNCERTAINTY AS TO HOW FAR NORTHWEST
MVFR CONDITIONS IN RAIN WILL EXTEND FROM A LOW PRESSURE SYSTEM
PASSING TO THE SOUTHEAST OF THE TERMINALS. BECAUSE OF THE LARGE
MODEL SPREAD CONFIDENCE FOR MONDAY INTO TUESDAY SHOULD BE VIEWED
AS LOWER THAN AVERAGE.

&&

.MARINE...
TODAY...AM ANTICIPATING SPOTTY NW GALES NJ AND DEL COASTS MIDDAY
AND AFTERNOON...WASNT SURE IF ENOUGH TO WARRANT GALE.

TONIGHT AND SAT...LEFTOVER MAINLY SCA SEAS ATLC COASTAL WATERS.

FOR SUNDAY INTO TUESDAY, A HIGH PRESSURE SYSTEM IS FORECAST TO
BUILD NORTH OF THE MARINE AREA ON SUNDAY AND REMAIN NEARLY STATIONARY
MONDAY AND TUESDAY. THE FORECAST MODELS ARE FORECASTING ANOTHER
SERIES OF LOW PRESSURE SYSTEMS ALONG A FRONTAL BOUNDARY EAST OF
THE CAROLINAS. THE GRADIENT BETWEEN THE TWO WILL INCREASE WINDS
AND SEAS AGAIN. CONFIDENCE ABOUT THE SCENARIO IS NOT HIGH, BUT THE
FARTHER SOUTH ALONG THE OCEAN WATERS, THE GREATER THE CHANCES FOR
SMALL CRAFT ADVISORY CONDITIONS TO OCCUR. NOTE ALSO THAT POTENCY
OF THE GALE MAY BE INCREASED SINCE THERE MAY BE A TROPICAL CONNECTION
TO THE INITIAL LOW PRESSURE SYSTEM DEVELOPING SUNDAY/MONDAY.

&&

.HYDROLOGY...
NUMEROUS FLOOD WARNINGS FOR RIVERS AND STREAMS ARE ACTIVE AROUND
EASTERN PENNSYLVANIA, NORTHERN DELAWARE AND PORTIONS OF NEW
JERSEY MAINLY NORTHWEST OF THE I95 CORRIDOR. THE APPROPRIATE
PRODUCTS ARE PHLFLWPHI AND PHLFLSPHI, AND INFORMATION ALSO IS
AVAILABLE ON AHPS /ALL OF WHICH CAN BE FOUND ON OUR WEB SITE...
WWW.WEATHER.GOV/PHI/.

&&

.TIDES/COASTAL FLOODING...
EARLY NEXT WEEK...ASTRO TIDE CYCLES INCREASE AND ALL THE MODELS
ARE SUGGESTING THE ONSHORE FLOW WILL CAUSE SIGNIFICANT POSITIVE
TIDAL DEPARTURES.

ODDS FAVOR AT LEAST A MINOR OCEAN INUNDATION EVENT WITH 8 TO 10
FOOT SEAS COMPOUNDING MATTERS MONDAY AND TUESDAY ALONG THE ATLC
COAST.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 5 AM EDT SATURDAY FOR ANZ450>455.
     SMALL CRAFT ADVISORY UNTIL 6 PM EDT THIS EVENING FOR ANZ430-
     431.

&&

SYNOPSIS...O'HARA
NEAR TERM...DELISI
SHORT TERM...O'HARA
LONG TERM...HAYES
AVIATION...DRAG
MARINE...DRAG
HYDROLOGY...DELISI
TIDES/COASTAL FLOODING...HAYES/GIGI/DRAG
Hazardous weather outlook, Oct 1, 7:52 AM EDT, 7 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
752 AM EDT FRI OCT 1 2010

DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027-
PAZ054-055-060>062-067>071-021200-
NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-
CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-
WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
752 AM EDT FRI OCT 1 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

ONGOING STREAM FLOODING IN PARTS OF THE AREA...MAINLY IN THE LOWER
AND MIDDLE DELAWARE VALLEY...WILL OCCUR FROM THE RAIN THAT JUST
ENDED...OR IS TO END SHORTLY. SEE THE ASSOCIATED FLOOD WARNINGS
FOR SPECIFIC INFORMATION.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ004-NJZ014-024>026-021200-
DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-
752 AM EDT FRI OCT 1 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL
NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...TODAY AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THERE IS A CHANCE OF MINOR COASTAL FLOODING EARLY NEXT WEEK FROM
A COMBINATION OF PERSISTENT NORTHEAST WINDS BUILDING OCEAN WAVES
TO 8 FEET AND A SMALL SURGE ADDED TO THE ASTRONOMICALLY HIGH TIDES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ450>455-021200-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
752 AM EDT FRI OCT 1 2010

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM EDT SATURDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

A GALE WARNING MAY BE NEEDED AT SOME POINT FROM SUNDAY THROUGH
TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-021200-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
752 AM EDT FRI OCT 1 2010

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 30, 8:35 PM EDTSpecial Weather StatementPHIBurlington, Camden, Gloucester, Hunterdon, Mercer85 min
Sep 30, 9:50 PM EDTSpecial Weather StatementPHIHunterdon, Mercer, Sussex, Warren85 min
Sep 30, 10:25 PM EDTSpecial Weather StatementPHIMorris50 min
Sep 30, 10:32 PM EDTSpecial Weather StatementPHIGloucester58 min
Sep 30, 11:04 PM EDTSpecial Weather StatementPHISussex56 min
Sep 30, 11:17 PM EDTSpecial Weather StatementPHIMorris, Somerset58 min
Sep 30, 11:20 PM EDTSpecial Weather StatementPHIHunterdon, Warren55 min
Oct 1, 12:20 AM EDTSpecial Weather StatementPHIWarren55 min
Oct 1, 1:22 AM EDTSpecial Weather StatementPHISalem53 min
Oct 1, 1:37 AM EDTSpecial Weather StatementPHIMorris, Sussex53 min
Oct 1, 2:53 AM EDTSpecial Weather StatementPHIMiddlesex, Morris, Somerset52 min
Oct 1, 3:02 AM EDTSpecial Weather StatementPHIBurlington, Camden, Cumberland, Hunterdon, Mercer58 min
Oct 1, 3:11 AM EDTAreal Flood WarningPHIAtlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 6 more12 hr
Oct 1, 3:29 AM EDTSevere Thunderstorm WarningPHIAtlantic, Burlington, Camden, Gloucester, Mercer, Middlesex and 2 more61 min
Oct 1, 3:43 AM EDTSpecial Weather StatementPHIMiddlesex, Morris, Somerset62 min
Oct 1, 4:25 AM EDTSpecial Weather StatementPHIAtlantic, Burlington, Monmouth, Ocean65 min
Oct 1, 4:28 AM EDTAreal Flood WarningPHIAtlantic, Burlington, Cape May, Mercer, Middlesex, Monmouth and 1 more10 hr
Oct 1, 5:07 AM EDTSpecial Weather StatementPHIAtlantic, Monmouth, Ocean53 min
Oct 1, 6:37 AM EDTSmall Craft AdvisoryPHI34 hr
Oct 1, 8:13 AM EDTRiver Flood WarningPHIHunterdon, Somerset6 hr
Oct 1, 10:54 AM EDTRiver Flood WarningPHISussex, Warren18 hr
Oct 1, 10:54 AM EDTRiver Flood WarningPHIHunterdon, Warren18 hr
Oct 1, 10:54 AM EDTRiver Flood WarningPHIHunterdon, Mercer18 hr
Oct 1, 10:54 AM EDTRiver Flood WarningPHIHunterdon10 hr
Oct 1, 10:54 AM EDTRiver Flood WarningPHIHunterdon18 hr
Oct 1, 10:54 AM EDTRiver Flood WarningPHIHunterdon, Mercer10 hr
Oct 1, 10:54 AM EDTRiver Flood WarningPHIMercer10 hr
Oct 1, 3:04 PM EDTAreal Flood WarningPHISomerset4 hr

Nearby

River Flood Warnings in New Jersey, 2010Every river flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.